University of Alaska Fairbanks SCHOOL OF FISHERIES AND OCEAN SCIENCES  
School of Fisheries and Ocean Sciences About us Contact staff

Angular momentum integrals for Arctic Ocean tides

R. D. Ray, B. F. Chao, Z. Kowalik, A. Y. Proshutinsky
Journal of Geodesy, Volume 71, page 344-350 - 1996

BibTex references

@Article\{RCKP96,
  author       = "Ray, R. D. and Chao, B. F. and Kowalik, Z. and Proshutinsky, A. Y.",
  title        = "Angular momentum integrals for Arctic Ocean tides",
  journal      = "Journal of Geodesy",
  volume       = "71",
  pages        = "344-350",
  year         = "1996",
  keywords     = "[IMS]",
  url          = "http://legacy.sfos.uaf.edu/publications/1996/RCKP96"
}

Other publications in the database

Reference number: 1848